MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER EDGE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER EDGE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E2450HNSB
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after surgery for orthopedic fracture of distal end of femur, they found a part of cushion and cover cloth placed under the patient's leg was burnt.They put a triangular metal supporter on the black cushion and the patient placed the right leg on the supporter with bending knee to upward direction.They placed cover cloths on the cushion and they found all the same positions were burnt.As per nurse's consideration, the pencil went between the cushion and the metal supporter and according to the report, had activated accidentally due to the weight of leg.There was no patient injury.

Brand Name
EDGE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key9437475
Report Number1717344-2019-01600
Device Sequence Number11351184
Product Code GEI
UDI-Device Identifier10884524002231
UDI-Public10884524002231
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2450HNSB
Device Catalogue NumberE2450HNSB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VLFT10GEN(SERIAL: UNKNOWN)